# SDR ERKR2015FA0000541

- Difficulty date: September 27, 2015
- Submitted: November 4, 2015
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N382WA
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 70,733 hours, 13,844 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part serial: 48411
- Condition: Corroded
- Location: Lt Wing
- Part time: 70,733 hours, 13,844 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN CORRODED AT XORS205 AT STR .8 & STR .9, XORS210, STR.7, XORS212,STR 6, XORS225, STR 13 AND XORS402-433, STR 9.
